Posted by: pain | 2009-02-26


hello doc,

i am on triphasil for the 3rd month now i have had break thru bleeding for the last 2 months exactly a week before my period starts. last nite and today i noticed alot of clear discharge it also happened last month is this normal on the pill ? do you think maybe my pill is not working?

and also i have this pain on the left side of my navel like a piercing pain and i have been suffering from heart burn everyday for the past week i did how ever suffer from gastic ulcer in the past could this be the reason for the pain and heart burn?

should i see my doctor?

thank you for taking the time to respond

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Pain
The pil may not be the right dosage for you if you keep on getting breakthrough bleeds, so please discuss with your doctor - you may need to use another brand. It will be effective but the breakthrough bleeds are a nuisance! Pain and heartburn could be an indication of gastritis ( inflammation of the stomach lining) try using Mucaine for this until you see your doctor
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.